Posted by: lulu | 2011-02-28


Please help, one month ago I used Misoprostol when I discovered I was 2 weeks pregnant. I went through the process but now I have very bad odour. I dont feel any pain or discomforts and there is no bleeding either, I just have this very bad oduor that comes on when having sex. Please what do I need to do...please help me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be an infection. You need to see your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Lulu | 2011-03-02

Cindy, I live in a country where it is legal to buy Misoprotol over the counter. However, I would advise that if you can avoid abortion the better, there is no reason to kill an innocent child. I did it, I was wrong but you still have a choice.

Reply to Lulu
Posted by: Cindy | 2011-02-28

Hi Lulu, I would like to know where you got the Misoprstol from. I am preg and would like to go for an abortion. Where can I get the pills?

Reply to Cindy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.